# SDR CA080317004

- Difficulty date: February 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 4,534 hours
- Engine: Cont TSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear
- Condition: Failed
- Location: Accessory G/B
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) LOW OIL PRESSURE LIGHT CAME ON IMMEDIATELY AFTER TAKEOFF.  PWR WAS BROUGHT BACK AND AC RETURNED FOR SAFE LANDING. ENGINE WAS SHUTDOWN OFF RUNWAY, PROP FEATHERED AUTOMATICALLY. BOTH SUCTION SCREEN AS WELL AS OIL FILTER INSPECTED, NO METAL CONTAMINANTS FOUND. PROP DID NOT TURN FREELY. ALTERNATOR PULLED OFF ON THE BACK OF THE ENGINE. GEAR FOUND LYING LOOSE IN ACCESSORY CASE WITH MULTIPLE BROKEN TEETH ON OTHER GEARS. (TC NR 20080317004)
